Advertisement

Inventiones mathematicae

, Volume 95, Issue 3, pp 507–528 | Cite as

Le théorème de Torelli pour les intersections de trois quadriques

  • Olivier Debarre
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Références

  1. [ACGH] Arbarello, E., Cornalba, M., Griffiths, P.A., Harris, J.: Geometry of algebraic curves. I. Berlin-Heidelberg-New York: Springer, 1985Google Scholar
  2. [B1] Beauville, A.: Prym varieties and the Schottky problem. Invent. Math.41, 149–196 (1977)Google Scholar
  3. [B2] Beauville, A.: Variétés de Prym et jacobiennes intermédiaires. Ann. Sc. Ec. Norm. Super., IV. Ser.10, 309–391 (1977)Google Scholar
  4. [B3] Beauville, A.: Sous-variétés spéciales des variétés de Prym. Math.45, 357–383 (1982)Google Scholar
  5. [Be] Bertram, A.: An existence theorem for Prym special divisors. Invent. Math.90, 669–671 (1987)Google Scholar
  6. [D1] Debarre, O.: Sur le théorème de Torelli pour les variétés de Prym. Am. J. Math.110, (1988)Google Scholar
  7. [D2] Debarre, O.: Sur les variétés de Prym des courbes tétragonales. Ann. Sc. Ec. Norm. Super., IV. Ser.21, (1988)Google Scholar
  8. [D3] Debarre, O.: Sur les variétés abéliennes dont le diviseur thêta est singulier en codimension 3. Duke Math. J.56, 221–273 (1988)Google Scholar
  9. [Di] Dixon, A.: Notes on the reduction of a ternary quartic to a symmetrical determinant. Proc. Camb. Phil. Soc.11, 350–351 (1902)Google Scholar
  10. [Do] Donagi, R.: The tetragonal construction. Bull. Am. Math. Soc.4, 181–185 (1981)Google Scholar
  11. [F-S1] Friedman, R., Smith, R.: The generic Torelli theorem for the Prym map. Invent. Math.67, 473–490Google Scholar
  12. [F-S2] Friedman, R., Smith, R.: Degenerations of Prym varieties and intersections of three quadrics. Invent. Math.85, 615–635 (1986)Google Scholar
  13. [H] Harris, J.: Theta-characteristics on algebraic curves. Trans. Am. Math. Soc.271, 611–638 (1982)Google Scholar
  14. [K] Kanev, V.: The global Torelli theorem for Prym varieties at a generic point. Math. USSR Izv.20, 235–258 (1983)Google Scholar
  15. [M] Martens, H.: An extended Torelli theorem. Am. J. Math.87, 257–260 (1965)Google Scholar
  16. [Mu1] Mumford, D.: Prym Varieties I. Contributions to analysis pp. 325–350. New York: Acad. PressGoogle Scholar
  17. [Mu2] Mumford, D.: Theta characteristics of an algebraic curve. Ann. Sci. Ec. Norm. Super., IV. Ser.4, 181–192 (1971)Google Scholar
  18. [R] Ran, Z.: On a theorem of Martens. Rend. Sem. Mat. Univ. Politec. Torino44, 287–291 (1986)Google Scholar
  19. [T] Tjurin, A.N.: On the intersection of quadrics. Russ. Math. Surv.30, 51–105 (1975)Google Scholar
  20. [W] Welters, G.: Recovering the curve data from a general Prym variety. Am. J. Math.109, 165–182 (1987)Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Olivier Debarre
    • 1
  1. 1.Université Paris-SudOrsay CedexFrance

Personalised recommendations